# SDR 2021FA0000305

- Difficulty date: August 25, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Aircraft: N600LL
- Make and model: Urocop AS365N3
- Aircraft serial: 6262
- Engine: Tmeca ARRIEL2C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO A CHIP LIGHT ON THE NR 1 ENGINE. ALL OPERATIONS WERE NORMAL UPON LANDING, THE ENGINES WERE SHUTDOWN AND THE CHIP PLUGS WERE CHECKED, THE PLUG HAD EXCESSIVE AMOUNT OF CHIPS. THE AIRCRAFT WAS GROUNDED AND THE ENGINE WAS REPLACED.
